Tohoku Mathematical Journal

On almost complex hypersurfaces of a $K$-space

Sumio Sawaki and Kichiro Takamatsu

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 25, Number 4 (1973), 569-578.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178241292

Digital Object Identifier
doi:10.2748/tmj/1178241292

Mathematical Reviews number (MathSciNet)
MR0334052

Zentralblatt MATH identifier
0283.53034

Subjects
Primary: 53B35: Hermitian and Kählerian structures [See also 32Cxx]

Citation

Sawaki, Sumio; Takamatsu, Kichiro. On almost complex hypersurfaces of a $K$-space. Tohoku Math. J. (2) 25 (1973), no. 4, 569--578. doi:10.2748/tmj/1178241292. https://projecteuclid.org/euclid.tmj/1178241292


Export citation

References